# SDR SWAA2021082782056

- Difficulty date: February 26, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Chafed
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651GB SEAL RETAINER CHAFED. MARKED 29-87 / REMOVED AND REPLACED SEAL RETAINER AT RIGHT WING TRAILING EDGE PANEL # 651GB IN REF B737-700 SRM 51-40-02-0G-0.
